Alert archive / Texas / Wind Advisories in 2015
Wind Advisory 12, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Apr 24, 2015, 6:01 AM MDT for Otero County, New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Apr 24, 2015, 12:00 PM MDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2015, 6:01 AM MDT (12:01 UTC)
- In effect from
- Apr 24, 2015, 12:00 PM MDT
- Expired
- Apr 24, 2015, 3:56 PM MDT
- In force
- 4 hr
- Issued by
- NWS El Paso, TX
Counties Otero County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 86 km from the middle of the area, began a volume at 12:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 0.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1069 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- -97 m²/s²
- 0-3 km storm-relative helicity
- -64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
079 WWUS74 KEPZ 241201 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 601 AM MDT FRI APR 24 2015 ...STRONG WINDS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO AND FAR WEST TEXAS TODAY... .A STORM SYSTEM WILL MOVE THROUGH NEW MEXICO TODAY. AS IT TRACKS ACROSS THE STATE WINDY CONDITIONS WILL OCCUR ACROSS MUCH OF THE REGION. WINDS WILL STRONGER ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN OF NEW MEXICO...INCLUDING THE SACRAMENTO MOUNTAINS. STRONG WINDS WILL EXTEND SOUTHWARD INTO PORTIONS OF FAR WEST TEXAS INCLUDING HUDSPETH COUNTY. WEST WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL BE POSSIBLE...ESPECIALLY ALONG THE EAST SLOPES OF AREA MOUNTAINS. NMZ414>417-TXZ420>422-250200- /O.NEW.KEPZ.WI.Y.0012.150424T1800Z-150425T0200Z/ WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- INCLUDING THE CITIES OF...MESCALERO...MOUNTAIN PARK...TIMBERON... CLOUDCROFT...SUNSPOT...APACHE SUMMIT...MAYHILL...SACRAMENTO... PINON...CROW FLATS...HUECO TANKS...LOMA LINDA...DELL CITY... CORNUDAS...SALT FLAT...SIERRA BLANCA 601 AM MDT FRI APR 24 2015 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. * EVENT: STRONG WEST WINDS OF 25 TO 35 MPH FOR AREAS OF EASTERN OTERO COUNTY AND MUCH OF HUDSPETH COUNTY. * TIMING: WINDS WILL INCREASE BY MID DAY AND REMAIN STRONG UNTIL THE EARLY EVENING HOURS. * IMPACT: STRONG CROSS WINDS MAY IMPACT HIGH PROFILE VEHICLES. LIGHT UNSECURED OBJECTS MAY BE SCATTERED BY THE WINDS. * VISIBILITY: LOCALIZED BLOWING DUST MAY OCCUR NEAR DISTURBED SOIL AREAS REDUCING VISIBILITY TO LESS THAN A MILE IN A FEW AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LUNDEEN
1 follow-up statement
170 WWUS74 KEPZ 242156 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 356 PM MDT FRI APR 24 2015 ...WINDS HAVE DIMINISHED SOME THIS AFTERNOON HENCE ADVISORY HAS BEEN CANCELLED... ..A STORM SYSTEM OVER CENTRAL NEW MEXICO BROUGHT GUSTY WINDS TO THE AREA THIS MORNING. BUT WITH THE UPPER LOW MOVING OFF TO THE NORTHEAST...WINDS HAVE DIMINISHED SOME. WINDS WILL STILL REMAIN BREEZY THROUGH EARLY EVENING BEFORE DIMINISHING FURTHER. NMZ414>417-TXZ420>422-242300- /O.CAN.KEPZ.WI.Y.0012.000000T0000Z-150425T0200Z/ WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- INCLUDING THE CITIES OF...MESCALERO...MOUNTAIN PARK...TIMBERON... CLOUDCROFT...SUNSPOT...APACHE SUMMIT...MAYHILL...SACRAMENTO... PINON...CROW FLATS...HUECO TANKS...LOMA LINDA...DELL CITY... CORNUDAS...SALT FLAT...SIERRA BLANCA 356 PM MDT FRI APR 24 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS CANCELLED THE WIND ADVISORY. BREEZY WINDS OF 15 TO 30 MPH WILL CONTINUE FOR A FEW HOURS BEFORE DIMINISHING FURTHER. $$ HEFNER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Apr 24, 3:40 AM MDT, 2 hours 21 minutes earlier.
Area forecast discussion, Apr 24, 3:40 AM MDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
340 AM MDT FRI APR 24 2015
.SYNOPSIS...
A MIX OF ACTIVE WEATHER WILL CONTINUE ACROSS SOUTHERN NEW MEXICO
AND FAR WEST TEXAS TODAY...WITH BOTH A CHANCE FOR RAIN SHOWERS AND
STRONG WINDS POSSIBLE. THE RAIN SHOWERS WILL OCCUR MAINLY IN THE
MORNING WITH STRONGER WINDS OCCURRING IN THE AFTERNOON. SATURDAY
WILL SEE DRIER WEATHER WITH BREEZY TO WINDY CONDITIONS IN THE
AFTERNOON. A STRONGER STORM SYSTEM WILL MOVE INTO THE AREA ON
SUNDAY WITH BOTH STRONG WINDS AND RAIN SHOWERS POSSIBLE. HIGHER
ELEVATIONS ABOVE 7500 MAY SEE A MIX OF RAIN AND SNOW. THE WEATHER
PATTERN WILL BECOME LESS ACTIVE AND COOLER ON MONDAY WITH THE
STORM SYSTEM SLOWLY MOVING OUT OF THE REGION. WARMER TEMPERATURES
AND VERY SLIGHT CHANCE OF THUNDERSTORMS WILL OCCUR TOWARD THE
MIDDLE OF NEXT WEEK.
&&
.DISCUSSION...
AN UPPER LOW PRESSURE SYSTEM IS TRACKING EAST ACROSS SOUTHERN NEW
MEXICO EARLY THIS MORNING AND WILL MOVE OVER NEW MEXICO TODAY.
SCATTERED LIGHT RAIN SHOWERS WITH A FEW BRIEF THUNDERSTORMS AREA
OCCURRING ACROSS PORTIONS OF SOUTH CENTRAL NEW MEXICO AND FAR WEST
TEXAS THIS MORNING. RAIN AMOUNTS WILL CONTINUE TO BE LIGHT WITH
MEASURABLE RAINFALL EXPECTED TO BE LESS THAN A QUARTER OF AN INCH.
THESE RAIN SHOWERS ARE PART OF A MOISTURE BAND THAT WILL TRACK
FURTHER TO THE EAST AS THE DAY PROGRESSES WITH MOST OF THE SHOWERS
EXPECTED TO END BEFORE NOON. ISOLATED SHOWERS WILL CONTINUE OVER
THE MOUNTAIN ZONES WHERE THE ADDITIONAL LIFT WILL KEEP CONVECTION
GOING TILL LATER IN THE DAY. ANY LINGERING SHOWERS WILL END EARLY
THIS EVENING.
ASIDE FROM RAIN...STRONG WINDS WILL BE POSSIBLE TODAY FOR PORTIONS
OF OTERO AND HUDSPETH COUNTY. WEST WIND SPEEDS ARE EXPECTED TO
INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH THIS AFTERNOON. A
WIND ADVISORY WILL BE IN EFFECT FROM NOON UNTIL 8 PM FOR THOSE
AREAS. ELSEWHERE...GENERALLY WINDY CONDITIONS OF 20 TO 30 MPH
WILL OCCUR FOR THE REST OF SOUTHWEST AND SOUTH CENTRAL NEW MEXICO
AND FAR WEST TEXAS. WINDS WILL BE STRONGER ALONG EAST SLOPES OF
AREA MOUNTAINS. LOCALIZED BLOWING DUST MAY OCCUR NEAR DISTURBED
SOIL AREAS BUT SHOULD NOT BE WIDESPREAD. WINDS WILL DROP OFF
LATER TONIGHT AS THE PRESSURE GRADIENT RELAXES AND STRONGER WINDS
ALOFT DECOUPLE FROM THE SURFACE BOUNDARY LAYER.
SATURDAY WILL BE GENERALLY DRY AND BREEZY WITH THE LOCAL AREA IN
BETWEEN TO MAJOR WEATHER SYSTEMS WITH ONE DEPARTING AND ANOTHER
ONE APPROACHING FROM THE WEST. THIS SECOND SYSTEM WILL ENTER NEW
MEXICO EARLY SUNDAY MORNING WITH SHOWERS AND A FEW THUNDERSTORMS
SPREADING FROM WEST TO EAST. THIS SYSTEM IS FAIRLY STRONG AND
COLDER WITH A RAIN SNOW MIX POSSIBLE FOR THE HIGHER MOUNTAINS
ABOVE 7500 FEET. THE GILA REGION WILL BE IN THE BEST POSITION FOR
SIGNIFICANT PRECIP FROM THIS SYSTEM WITH PRECIP AMOUNTS UP TO AN
INCH OR MORE POSSIBLE. ALONG THE THE PRECIP AND THUNDERSTORMS WILL
BE POSSIBLE STRONG WINDS ON SUNDAY. MODELS INDICATE WINDS WILL BE
STRONGER FOR ZONES ALONG THE INTERNATIONAL BORDER AND WILL
DECREASE IN SPEED FURTHER NORTH. A WIND ADVISORY MAY BE NEEDED FOR
SUNDAY AFTERNOON AND EVENING...DEPENDING ON THE FINAL TRACK OF
THIS STORM SYSTEM. MUCH COOLER TEMPERATURES ARE EXPECTED ON SUNDAY
AS BOTH THE PRECIPITATION AND COLDER AIR BROUGHT IN BY THE LOW
CAUSES TEMPERATURES TO DROP WELL BELOW NORMAL ON SUNDAY.
ON MONDAY...THE UPPER LOW WILL MOVE INTO THE TEXAS PANHANDLE
TAKING MUCH OF THE ACTIVE WEATHER WITH IT. LINGERING LIGHT RAIN
SHOWERS WILL STILL BE POSSIBLE ON MONDAY WITH COOLER TEMPERATURES
AND NORTHERLY WINDS OF 10 TO 15 MPH EXPECTED. A COLD FRONT WILL
PUSH INTO THE AREA MONDAY NIGHT AND TUESDAY WHICH WILL COOL
TEMPERATURES EVEN MORE ON TUESDAY. IN ADDITION...STRONGER EAST
WINDS WILL AFFECT PORTIONS OF FAR WEST TEXAS AND SOUTHERN NEW
MEXICO ALONG THE BORDER. LINGERING SHOWERS WILL PERSIST OVER THE
MOUNTAINS ON TUESDAY.
FOR WEDNESDAY AND THE REMAINDER OF THE NEXT WEEK...A STRONG RIDGE
OF HIGH PRESSURE WILL BE IN PLACE OVER INTER MOUNTAIN WEST. THIS
WILL KEEP WIND SPEEDS LOWER AND ALLOW TEMPERATURES TO WARM UP BACK
TO NEAR OR SLIGHTLY ABOVE NORMAL. RESIDUAL MOISTURE LEFT BEHIND
FROM PREVIOUS STORM SYSTEMS MAY FUEL CONVECTION WITH DAY TIME
HEATING. THIS COULD RESULT IN A FEW HIGH BASED AND MOSTLY DRY
THUNDERSTORMS FORMING OVER THE HIGHER TERRAIN FOR WEDNESDAY
THROUGH NEXT FRIDAY AFTERNOON.
&&
.AVIATION...VALID 24/12Z - 25/12Z...
A LOW PRESSURE SYSTEM CONTINUES TO MOVE THROUGH THE AREA TODAY.
AREAS OF LIGHT RAIN SHOWERS WILL CONTINUE OVER A BROAD AREA
THROUGH 18Z. A FEW BRIEF THUNDERSTORMS MAY OCCUR EMBEDDED IN THE
SHOWERS. AFT 18Z...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
MAINLY OVER THE HIGHER MOUNTAINS...ENDING AROUND 02Z. CIGS WITH
THE SHOWERS WILL LOWER DOWN TO 8000 FEET WITH MINOR REDUCTIONS TO
VSBY IN LIGHT RAIN. WINDS WILL REMAIN STRONG AND INCREASE TO 15 TO
25 KNOTS AND BECOME MORE WESTERLY AFT 18Z. STRONGER WINDS WITH OF
25 TO 35 KNOTS AND GUSTS TO 45 KNOTS WILL OCCUR EAST OF KELP.
MODERATE TURBULENCE EXPECTED ALONG AND JUST EAST OF LOCAL AREA
MOUNTAINS. WINDS WILL DIMINISH SOMEWHAT AFT 02Z.
&&
.FIRE WEATHER...
AN UPPER TROUGH WILL MOVE ACROSS NEW MEXICO TODAY WITH ISOLATED
SHOWERS AND THUNDERSTORMS POSSIBLE. WINDS WILL BE A CONCERN AS
WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH MPH WITH GUSTS OVER 40 MPH
CONTINUE. STRONGER WINDS EXPECTED OVER EASTERN PORTIONS OF OTERO
AND HUDSPETH COUNTIES...ESPECIALLY ALONG THE EASTERN SLOPES WHERE
WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL BE POSSIBLE.
MAY SEE SOME NEAR RED FLAG CONDITIONS EAST OF THE RIO GRANDE THIS
AFTERNOON. BREEZY TO WINDY CONDITIONS WILL CONTINUE THROUGH THE
WEEKEND AS ANOTHER STRONGER UPPER LOW MOVES THROUGH CENTRAL NEW
MEXICO. CONDITIONS MAY APPROACH RED FLAG ON SATURDAY. THERE WILL
BE ANOTHER INCREASE IN MOISTURE WITH THIS SYSTEM SUNDAY ALONG WITH
COOLER TEMPERATURES...SO RELATIVE HUMIDITIES SHOULD REMAIN ABOVE
CRITICAL LEVELS. DRIER AND CONTINUED BELOW NORMAL TEMPERATURES ARE
EXPECTED INTO EARLY NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 75 53 80 57 73 / 10 0 0 0 20
SIERRA BLANCA 72 48 77 50 71 / 0 0 0 0 0
LAS CRUCES 73 44 76 49 69 / 10 0 0 0 20
ALAMOGORDO 72 45 76 51 69 / 10 0 0 0 30
CLOUDCROFT 53 34 57 36 49 / 20 0 0 0 30
TRUTH OR CONSEQUENCES 72 44 75 49 67 / 10 0 0 0 30
SILVER CITY 63 39 67 42 57 / 10 0 0 0 40
DEMING 72 41 76 46 68 / 10 0 0 0 30
LORDSBURG 71 40 76 45 66 / 0 0 0 0 40
WEST EL PASO METRO 74 53 79 57 71 / 10 0 0 0 20
DELL CITY 75 46 80 51 73 / 0 0 0 0 10
FORT HANCOCK 77 50 82 52 76 / 0 0 0 0 10
LOMA LINDA 68 49 73 51 67 / 10 0 0 0 10
FABENS 75 49 81 52 74 / 10 0 0 0 10
SANTA TERESA 73 47 78 51 71 / 10 0 0 0 20
WHITE SANDS HQ 72 51 76 54 69 / 10 0 0 0 20
JORNADA RANGE 72 40 76 45 69 / 10 0 0 0 30
HATCH 73 43 77 48 68 / 10 0 0 0 30
COLUMBUS 72 47 76 51 69 / 10 0 0 0 20
OROGRANDE 72 49 76 53 69 / 10 0 0 0 30
MAYHILL 60 39 64 43 58 / 20 0 0 0 20
MESCALERO 59 37 63 41 56 / 20 0 0 0 30
TIMBERON 59 39 62 42 56 / 20 0 0 0 20
WINSTON 64 35 67 39 59 / 20 0 0 0 30
HILLSBORO 69 40 73 44 64 / 10 0 0 0 30
SPACEPORT 72 40 76 45 68 / 10 0 0 0 30
LAKE ROBERTS 62 37 66 40 55 / 20 0 0 10 40
HURLEY 65 38 70 42 60 / 10 0 0 0 30
CLIFF 70 38 74 43 63 / 10 0 0 10 40
MULE CREEK 67 33 71 36 59 / 10 0 0 20 50
FAYWOOD 66 39 71 43 61 / 10 0 0 0 30
ANIMAS 72 43 76 47 68 / 0 0 0 0 30
HACHITA 73 42 77 46 69 / 0 0 0 0 30
ANTELOPE WELLS 72 42 76 46 69 / 0 0 0 0 30
CLOVERDALE 68 42 72 45 66 / 0 0 0 0 30
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...WIND ADVISORY FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR
NMZ414>417.
TX...WIND ADVISORY FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR
TXZ420>422.
&&
04/04Hazardous weather outlook, Apr 23, 6:20 AM MDT, 23 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 620 AM MDT THU APR 23 2015 NMZ401>417-TXZ418>424-241230- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 620 AM MDT THU APR 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT A PACIFIC STORM SYSTEM OVER THE SOUTHERN CALIFORNIA COAST WILL BEGIN TO MOVE TOWARD THE REGION TODAY. WINDS WILL BECOME BREEZY AND CLOUDS WILL BE ON THE INCREASE. AFTER MIDDAY ISOLATED RAIN SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER AREAS WEST OF DEMING. SOME STORMS MAY PRODUCE STRONG OUTFLOW WINDS WITH BLOWING DUST THAT COULD CREATE DANGEROUS DRIVING CONDITIONS DUE TO LOW VISIBILITIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WESTERLY WINDS EXPECTED FRIDAY AS THE SYSTEM PASSES AND PULLS A COOL FRONT THROUGH. WINDY CONDITIONS ARE EXPECTED THAT COULD CAUSE MINOR TRAVEL DIFFICULTIES. SUNDAY ANOTHER LOW PRESSURE STORM SYSTEM WILL DROP IN OVER THE REGION. RAIN AND STORM CHANCES WILL RETURN SUNDAY AFTERNOON AND EVENING AND WINDS WILL BE STRONG AGAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER REAL-TIME REPORTS OF ANY WIND DAMAGE OR SIGNIFICANT BLOWING DUST WILL BE APPRECIATED. BIRD
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 2:08 PM MDT | Fire Weather Watch | EPZ | Doña Ana, Grant, Hidalgo, Lincoln, Luna, Otero and 1 more | 18 hr |
Nearby
Wind Advisories in Texas, 2015Wind Advisories in New Mexico, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.